MathSciNet Relay Station
MathSciNet bibliographic data
MR2008563 34K13 (92D25 92D40)
Fan, Meng; Wang, Ke Periodicity in a "food-limited'' population model with toxicants and time delays. Acta Math. Appl. Sin. Engl. Ser. 18 (2002), no. 2, 309–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement